# SDR AALA200801467

- Difficulty date: June 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 86,463 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EXTERIOR EMERGENCY LIGHT AT LEFT NR ONE DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT LT NR ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
